# SDR DALA2023091807633

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,005 hours, 10,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4454104) LT OVERWING EXIT EMERGENCY LIGHTS POWERED BY M1670 INOP. REPLACED M1670 BATTERY PACK IAW B737 AMM 33-51.
